Pet forum for dogs cats and humans - Pets.ca

Pet forum for dogs cats and humans - Pets.ca (http://www.pets.ca/forum/index.php)
-   Senior cats (http://www.pets.ca/forum/forumdisplay.php?f=85)
-   -   vomiting after being on meds. (http://www.pets.ca/forum/showthread.php?t=79074)

morris17 October 19th, 2011 05:24 PM

vomiting after being on meds.
 
Hi, My 16-ish yr old cat. was on anti-biotics for a month after dental surgery , the medication Clavaseptin made him sick. the vet said to take him off, but he still throws up. was told that since he's digesting the food and it's liquid he's bringing that it is stomach acid and is "normal" but can't help be worried. anyone else experience this?

sugarcatmom October 19th, 2011 08:38 PM

[QUOTE=morris17;1027092] was told that since he's digesting the food and it's liquid he's bringing that it is stomach acid and is "normal" [/QUOTE]

Regular vomiting like that is never "normal". How often does he do it? What is he eating and how was his blood work prior to the dental? I'd actually recommend having another round of blood work and a urinalysis done as well. But maybe at a different vet, since this one doesn't seem to have his best interests at heart.


All times are GMT -5. The time now is 01:22 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Copyright 2013 Pets.ca. All Rights Reserved.